# SDR SWIA2019021945532

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 32,222 hours, 31,536 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR AND GEAR DISAGREE MSG ON TAKEOFF. MSG CLEARED AND GEAR CAME UP AFTER 5 SECONDS. NORMAL GEAR EXTENSION AND INDICATIONS ON LANDING. (FLT#5974) PSEU INDICATES ONLY NOSE DOOR SENSORS BEING FLAGGED. TALKED TO AIR CREW AND LEARNED GEAR WAS ICE COVERED PRIOR TO TAKEOFF. ICE ON THE NOSE LANDING GEAR DOORS IS CAUSE.  OPERATED THE NOSE LANDING GEAR DOORS SEVERAL TIMES WITH BOTH SYSTEM 3 HYDRAULIC PUMPS INDEPENDENTLY AND COMBINED WITH NO DEFECTS NOTED.  AIRCRAFT IS GOOD FOR CONTINUED SERVICE AT THIS TIME.
